# SDR CALA2016080200487

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N3895
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 8,833 hours, 876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rows 29-30 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 29DEF THRU ROW 34DEF ON ALL THE TIME RESET WCU POWER OF WCU AT ROW 35D, RESEATED SEAT TRACK AT SEAT 29D, REPLACED EMERGENCY LIGHT ASSY FOR SEAT 30D OPS CKD EMERGENCY LIGHTS GOOD FOR SEATS 29DEF THRU 34DEF.
